MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z800F
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Calibration Problem (2890); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, znyo medical received a report that during the preventive maintenance (pm), the device was reported to have a flow rate offset issue.Flow rate failed at the deviation of 4.97%.No report patient was involved.
 
Additional Manufacturer Narrative
There are no previous complaints on the device related to this issue.A routine maintenance test on a pump revealed that its performance for flowrate % fell outside acceptable limits.Following this detection, the pump was recalibrated, successfully resolving the issue.A corrective and preventive action (capa) has been initiated to investigate and identify the root cause of the performance deviation.Reference to complaint (b)(4).
 
Additional Manufacturer Narrative
Upon further evaluation, it has been determined that the reported failure mode does not meet the criteria to be classified as a complaint.Reportability was reassessed on march 12, 2025.On october 31, 2024 the safety review team (including the vp of medical affairs) established that flow rate failures +5% to + 15% would not lead to the harm of a patient.The severity of this failure is 1 -inconvenience or temporary discomfort.Our evaluation concludes that this complaint reported did not pose risk to health to patient, users or bystanders, did not allege a serious injury or death and would not cause or contribute to a serious injury or death if the reported issue recurred.This event is not reportable.Reference complaint #: (b)(4).

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502008
MDR Report Key20574255
Report Number3006575795-2024-01050
Device Sequence Number15583802
Product Code FRN
UDI-Device Identifier00814371020013
UDI-Public00814371020013
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ800F
Device Catalogue NumberZ800F
Device Lot Number191105292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown